Vol 2, No 2 (2018)

December 2018

DOI: https://doi.org/10.29099/ijair.v2i2

This issue has been available online since 03th August 2018 for the regular issue of December 2018. All articles in this issue (5 original research articles) were authored/co-authored by 13 authors from 3 countries (Iraq, Egypt and Indonesia). 

Table of Contents

Articles

(1) Yopi Andry Lesnussa (Jurusan Matematika Fakultas MIPA Universitas Pattimura, Indonesia)
(2) C. G. Mustamu (Jurusan Matematika FMIPA Universitas Pattimura, Indonesia)
(3) F. Kondo Lembang (Jurusan Matematika FMIPA Universitas Pattimura, Indonesia)
(4) M. W. Talakua (Jurusan Matematika FMIPA Universitas Pattimura, Indonesia)
10.29099/ijair.v2i2.59 Views of Abstract: 2343 | PDF: 821
41 - 50
(1) Saad Mohamed Darwish (Department of Information Technology, Institute of Graduate Studies and Research, Alexandria University, Egypt)
(2) Hany M ELgohary (Department of Information Technology Institute of Graduate Studies and Researches. Alexandria University, Egypt)
10.29099/ijair.v2i2.67 Views of Abstract: 887 | PDF: 169
51 - 62
(1) Ade Bastian (Universitas Majalengka, Indonesia)
(2) Rezha Nugraha (Universitas Majalengka)
10.29099/ijair.v2i2.58 Views of Abstract: 879 | PDF: 175
63 - 70
(1) Saad Mohamed Darwish (Department of Information Technology, Institute of Graduate Studies and Research, Alexandria University, Egypt)
(2) Zainab H Noori (2University of Babylon-Iraq)
10.29099/ijair.v2i2.66 Views of Abstract: 705 | PDF: 130
71 - 81
(1) Alfian Faiz (Universitas Negeri Semarang, Indonesia)
(2) Subiyanto Subiyanto (Universitas Negeri Semarang, Indonesia)
(3) Ulfah Mediaty Arief (Universitas Negeri Semarang, Indonesia)
10.29099/ijair.v2i2.71 Views of Abstract: 1078 | PDF: 173
82 - 94